# SDR CALA2025111411214

- Difficulty date: November 11, 2025
- Submitted: November 14, 2025
- Operation: Air carrier
- Aircraft: N16713
- Make and model: Boeing 737724
- Aircraft serial: 28784
- Aircraft time: 79,608 hours, 28,839 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113A37008
- Condition: Debonded
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, OTBD FLAP, AFT FLAP, INBD END, UPPER SKIN DEBONDED AREAS NOTED,  AREA NR 1 L=1.25 INCH W=1 INCH, AREA NR 2 L=1 INCH W=1 INCH.. CLEANED, PREPPED, PERFORMED THE PERMANENT REPAIR AND RESTORED FINISHED ON RT WING OTBD AFT FLAP UPPER SKIN  IAW SRM 57-53-01-1A-4, SRM 57-53-01-2R-16, SRM 51-70-10-2R-0, AMM 51-21-41-370-803, AMM 51-31-00-390-804, AMM 51-21-72-370-804 AND AMM 51-21-99-300"801 PARA 2.E (6) TABLE 701.
